# SDR DALA2019121317280

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 60,103 hours, 19,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE INDICATOR LIGHT INOP OR DAMAGED,  FOUND LENS MISSING. INSTALLED SERVICEABLE LENS.  OP'S NORMAL.
